# SDR AWXA200600442

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 114N300264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C8 CHECK DISCOVERED 4 SQUARE INCH DELAMINATION AREA ON UPPER SURFACE OF THE NR 6 LEADING EDGE SLAT, 8 INCHES FROM THE OUTBOARD EDGE AND 8 INCHES FROM THE TRAILING EDGE, INBOARD OF THE NR 2 ENGINE.  MAINTENANCE REPAIRED THE NR 6 SLAT IAW BOEING 757-200 SRM 51-70-10-2R.
